Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 9, pp 1493–1493 | Cite as

Correction to: Continuity in the Parameter for the Solutions of One-Dimensional Boundary-Value Problems for Differential Systems of Higher Orders in Slobodetskii Spaces

  • H. O. Masliuk
  • V. A. Mikhailets
Correction
  • 103 Downloads

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • H. O. Masliuk
    • 1
  • V. A. Mikhailets
    • 2
  1. 1.Sikorski “Kyiv Polytechnic Institute” Ukrainian National Technical UniversityKyivUkraine
  2. 2.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations